Sunny Weigh by Peptides Library
Side effect

Nausea on GLP-1 medicines: what helps

Tap to start →

Photo: Shayda Torabi / Unsplash

Sunny Weigh by Peptides Library

1 / 6

Nausea on GLP-1s

Nausea is the single most reported side effect in the big GLP-1 weight trials, and it tends to show up right after a dose step, not at random.

Sunny Weigh by Peptides Library

2 / 6

Why it happens

GLP-1 medicines slow how fast food leaves your stomach.

Sunny Weigh by Peptides Library

3 / 6

When it shows up

Nausea usually starts within a day or two of an injection and is often worst in the first weeks of treatment and after each dose increase.

Sunny Weigh by Peptides Library

4 / 6

What helps

Eat smaller meals and stop as soon as you feel full, even if food is left on the plate.

Sunny Weigh by Peptides Library

5 / 6

What helps

Go easy on fried, greasy and very rich foods, which sit in the stomach longest.

Sunny Weigh by Peptides Library

6 / 6

Call your doctor if

Severe stomach pain that does not go away, with or without vomiting, especially if it spreads to your back.

Want the full picture?

Most people who get nausea on a GLP-1 feel it in the first weeks and after each dose increase. In trials it was usually mild to moderate and eased with tim

Tap below for the full page. Not medical advice; talk to your clinician about your care.

Read more